# SDR WVER0403201500008

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 23,309 hours, 19,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: AV67023120
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 23,309 hours, 19,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL ANTI-ROTATION TABS ARE GOUGED. REPAIRED IAW SB 670BA-55-012 AND SB 670BA-55-013.  REINSPECT DUE AT 31,309:03 ATT.
